Couldn't find what you looking for?

TRY OUR SEARCH!

i m having pimples n acnes'..i think it occurs badly when i use vitamin C'..is it possible?or if not wt cud b causing it?is there any solution?

Loading...

I have had this problem with topical products containing vitamin C.
Reply

Loading...

funnily enough i have justs tarted takin about 4000 mg a day of vitamin c and i have been getting pimples every where, especially on my neck, shoulder and nose. the last time i had one pimple was about 15 years ago. so when i looked up vitamin c and pimple on this site i found your question, i certainly think it does
Reply

Loading...

ive been taking v c for 2 weeks now ...since i had cold ...but my results seem opposite ....my skin has become realy clear ..not a single pimple .
Reply

Loading...

Ummm this thread is WAY old. But I've had the complete opposite of what you described. My face, chest and back have cleared up since I've been taking vitamin C daily.
Reply

Loading...


i had acne too when consume vitamin c
Reply

Loading...

yeah giiiiirl i b havin pimple n acneS' whenever i dun take some vitamin C too.
Reply

Loading...

i developed LOTS of acne when taking 1000mg vitamin c a day!

i thought it was my zinc so stopped taking that and continued with vitamin c for another 2 weeks...

long story short i didnt leave the house for a month.

Reply

Loading...